SciELO - Scientific Electronic Library Online

 
vol.79 número6Cierre percutáneo de fuga paravalvular mitral índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Revista argentina de cardiología

versión On-line ISSN 1850-3748

Resumen

LAVALLE COBO, Augusto M et al. Ventricular Tachycardia Associated with SibutramineTreatmentVentricular Tachycardia Associated with Sibutramine- Treatment. Rev. argent. cardiol. [online]. 2011, vol.79, n.6, pp. 541-543. ISSN 1850-3748.

The prevalence of obesity is increasing in the last decades. The importance of the body image makes people use adjuvants to diet to reduce weight more quickly and effectively. Sibutramine is a drug that inhibits serotonin and norepinephrine reuptake. The stimulation of the sympathetic nervous system produces adverse effects on the cardiovascular system that have been reported by diverse monitoring agencies. We describe the case of a woman who presented monomorphic ventricular tachycardia after initiating treatment with sibutramine. The complementary tests showed no evidence of structural heart disease and the electrophysiology study did not induce VT. The patient did not present arrhythmias after the drug was discontinued.

Palabras clave : Sibutramine; Ventricular Tachycardia; Obesity.

        · resumen en Español     · texto en Español     · Español ( pdf ) | Inglés ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License